Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1L


Design Algorithm for Smoothly Connecting Curves by Fuzzy Membership Function

PP: 189-195
Chih-Yu Hsu, Ta-Shan Tsui, Shyr-Shen Yu, Yeong-Lin Lai,
In this paper, we propose a technique using a fuzzy membership function to generate a curve to approximate a desired function. The concave preserving issues are discussed and proved for the approximation functions. The desired function can be widely approximated piece by piece by combining two parabolic functions in each segment. The combined function passes through two given points in common and has the given slopes at their two respective points. The smooth and concave properties of approximation functions are proved to be preserved for those properties of the desired function. This paper aims to prove that the concavity preserving can be achieved by combining two parabolic functions using the fuzzy membership functions and fuzzy inference rules. Two numerical results are used to demonstrate that the approximation function can approximate parts of the ellipse and sine functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved